# SDR SIMA201123003

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 15,954 hours, 13,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3962 THE CREW REPORTED THE MAIN CABIN DOOR WAS VERY HARD TO CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED DOOR HANDLE IAW EMB-145 AMM 52-18-00-600-801-A.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
